# SDR DALA2015101406138

- Difficulty date: October 13, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 54,847 hours, 22,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PANEL, PAN IS CORRODED AROUND DUMP TUBE, INTERIOR.  EVALUATED CORROSION FOUND AFT LAV SERVICE PAN INTERNAL DOUBLER WITH 100 PERCENT MATERIAL LOSS REMOVED AND INSTALLED NEW INTERNAL DOUBLER IAW SRM 57-10-02, DWG 146N 36.50 PERFORMED TEST OF THE DRAIN DUCT HEATING GASKET IAW AMM 30-71-04-404-006 SUBTASK 704-025, STEP 9 PASS GOOD.  PERFORMED LEAK CHECK ON AFT LAV WAST DRAIN SYSTEM IAW AMM 12-17-01, NO LEAKS NOTED.
